# SDR AALA202406148858

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 35,321 hours, 14,494 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAUTION LIGHT AND A MESSAGE TO CHECK THE 4L DOOR PRESSURE DISPLAYED ON FLIGHT ATTENDANTS PANEL. MAINTENANCE NOTED THAT THE 4L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE WAS IN THE YELLOW BAND AND SERVICED IT PER AMM 52-10-00. CAUTION LIGHT AND MESSAGE EXTINGUISHED ON THE FLIGHT ATTENDANTS PANEL .
